# SDR ASAA2023102145768

- Difficulty date: October 21, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,985 hours, 15,685 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9020180190201601
- Condition: Faulty
- Location: # 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING TAXI IN. GROUNDED - YES. C/W FIRE DETECTION BITE TEST PER B737-800 FIM 26-10 TASK 801. FOUND FAULT ENGINE #2 LOOP 'B' LOW DETECTOR RESISTANCE. ENGINE #2 LOOP 'A' IS GOOD. ACCOMP FIM TASK 26-10 TASK 801 CONTROLLER BITE FAULT LIGHTS ON FOR BOTH ENGINES AND APU. ACCOMP RESISTANCE CHECK FOR #2 ENG PER B737-800 AMM 26-11-00 AND FOUND RESISTANCE FOR LOOP A OUT OF LIMITS INTERMITTENTLY. REPLACED ENG #2 UPPER FAN FIRE DETECTOR, LOWER FAN FIRE DETECTOR, RIGHT CORE FIRE DETECTOR, LEFT CORE FIRE DETECTOR IAW AMM 26-11-01-000-801. REPLACED ENG #2 CORE FIRE DETECTION HARNESS MW0325 AND MW0326 IAW AMM 26-11-02. REPLACED ENG #2 FAN FIRE DETECTION HARNESS MW0315 AND MW0316 IAW AMM 26-11-02. OPS CHECK - NORMAL.
